Facebook Pixel

Plan B scare

By April 11, 2017 - 5:33am
Rate This

Okay so on the 19th i took plan b after 13 hours of intercource. he didn't cm in me but i was scared of precm and he never went fully in me. Then a week later i had spotting and bleeding. My period was due the 8th of april. now its the 11th and last night when i checked i had very small bleeding, but as soon as i changed my underwear and pad, i didn't see bleeding again. pls help me tell me what this is

Add a Comment2 Comments


Hello xxchristine,

Welcome to the EmpowHER. Thank you fpr reaching out to us with your concern.

The spotting and bleeding are caused by taking Plan B.

Be aware that changes in the menstrual cycle are a side effect of the pill. Your next monthly period could start on time, but could start earler or later than expected. Flow might br lighter or heavier than normal.

As long as you have had some bleeding within three weeks of taking the pill, you know it worked.


April 11, 2017 - 9:42am
(reply to Maryann Gromisch RN)

thank you for your help, but today i noticed some spottings again, is this normal? to bleed, stop, then start again?

April 11, 2017 - 10:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!